# SDR C2XA01CL002

- Difficulty date: January 10, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145
- Aircraft serial: 145295
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Relay
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CLE - FLT 3613 - THE CREW REPORTED SMOKE IN THE COCKPIT INBOUND TO CLEVELAND.  A EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE TAT 2 CURRENT SENSOR (KO 494) RELAY AND RECEPTACLE BURNED.  THE RELAY AND RECEPTACLE WERE REPLACED IAW EMB MM 20-21-00, 20-13-02 AND 30-33-01 AND 30-53-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
